# SDR UPS99830945

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV 2 FRAME DAMAGED AT -87 LEFT O/B NWW.  FABBED AND INSTALLED FRAME AND REPAIR PARTS (SPLICES) IAW REO 06776 & DC8 SRM 51-1-20D.
